Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 784567, 24 pages
http://dx.doi.org/10.1155/2010/784567
Research Article

Conditional Processes Induced by Birth and Death Processes

1Division of Mathematics, Kyushu Dental College, 2-6-1 Manazuru, Kokurakita-ku, Kitakyushu 803-8580, Japan
2Department of Mathematics, Faculty of Science, Nara Women's University, Kita-Uoya Nishimachi, Nara 630-8506, Japan

Received 15 February 2010; Accepted 10 May 2010

Academic Editor: Andrew Rosalsky

Copyright © 2010 Masaru Iizuka and Matsuyo Tomisaki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masaru Iizuka and Matsuyo Tomisaki, “Conditional Processes Induced by Birth and Death Processes,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 784567, 24 pages, 2010. https://doi.org/10.1155/2010/784567.